# SDR CNMA20060008

- Difficulty date: April 5, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N270AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48318
- Aircraft time: 36,758 hours, 7,801 cycles
- Engine: Ge CF650C2
- System (JASC): 2200 · Auto Flight System
- Part: Motor
- Part number: 418575
- Part serial: MX561366B
- Condition: Noisy
- Location: Stab Trim
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH AUTOPILOT ENGAGED VIBRATION COULD BE FELT IN FLOOR AND A (GRINDING) NOISE WAS DETECTED IN THE TAIL SECTION.  REPLACED SEVERAL COMPONENTS INCLUDING GEARBOX ASSY, PRIMARY TRIM MOTOR, DRUM ASSY, HORIZONTAL STAB CHAIN DRIVE, FOUND DETERIORATED CONNECTOR TO THE PRIMARY TRIM CONTROL VALVE OPS CHECKS NORMAL AT THIS TIME IAW 22-00  VENDOR FINDINGS: FOUND PRIMARY TRIM MOTOR TO HAVE CYLINDER BLOCK PITTED AND WORN GROMMET IS VULCANIZED AND WORN, HYDRAULIC SURFACES ARE SCORED, WEAR PLATE IS WORN AND UNDERSIZE, MISCELLANEOUS HARDWARE IS STRIPPED AND WORN AND PACKINGS, SEALS AND GASKETS ARE WORN.
